Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/16641
Title: Asymmetric funnel plots and publication bias in meta-analyses of diagnostic accuracy
Authors: Song, FJ
Khan, KS
Dinnes, J
Sutton, AJ
First Published: 1-Feb-2002
Publisher: OXFORD UNIV PRESS
Citation: INTERNATIONAL JOURNAL OF EPIDEMIOLOGY, 2002, 31 (1), pp. 88-95
DOI Link: 10.1093/ije/31.1.88
ISSN: 0300-5771
Links: http://hdl.handle.net/2381/16641
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.